MathSciNet Relay Station
MathSciNet bibliographic data
MR176353 (31 #628) 46.55 (41.00)
Nachbin, Leopoldo Weighted approximation for algebras and modules of continuous functions: Real and self-adjoint complex cases. Ann. of Math. (2) 81 1965 289–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement